# SDR CHQA20130904336

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 32,452 hours, 26,577 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,248 hours, 20,135 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR COMING FROM CABIN LIGHT BALLAST NEAR ROWS 7 AND 8.  MX PERFORMED GENERAL VISUAL INSPECTIONS AND OPS CHECKS OF THE CABIN LIGHTING SYS AND NO SIGNS OF ELECTRIAL BURNING WERE NOTED AND NO ODORS PRESENT.  NO FURTHER DISCREPANCIES HAVE BEEN NOTED.
